# SDR U2RA2023041100020

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 91,673 hours, 15,861 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VENTED OUT OF LEFT WING VENT.  WING OVER FILL LIGHT ILLUMINATED. - DEFERRED AUTO REFUELING SYSTEM PER MINIMUM EQUIPMENT LIST 28-21-01-01.
